MathSciNet Relay Station
MathSciNet bibliographic data
MR814919 (87d:35015) 35B10 (35K55)
Esteban, Maria J. On periodic solutions of superlinear parabolic problems. Trans. Amer. Math. Soc. 293 (1986), no. 1, 171–189.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement